# SDR USAA2011050291727

- Difficulty date: April 16, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N421US
- Make and model: Boeing 737401
- Aircraft serial: 23988
- Aircraft time: 60,126 hours, 40,383 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546558
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 CHECK - CRACK ON FRAME AT BS 907, BETWEEN STR 8L TO 9L.  REPAIRED FRAME AT BS 907, BETWEEN STR 8L TO 9L IAW EA 102739.
